MAUDE Adverse Event Report: 1.5MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 12MM; SCREW, FIXATION, BONE

1.5MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 12MM; SCREW, FIXATION, BONE
Model Number 02.214.112
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown plate implantation, heads of the there (3) 1.5mm cortex screws snapped off during insertion.The broken screw heads were removed.In removing the screw shafts, one of the shafts broke a second time.Surgeon had to use the screw removal set to remove the broken fragments of the screws.All fragments were removed successfully with an unspecified amount of a surgical delay.The surgery was completed successfully.This report is for one (1) 1.5mm cortex screw slf-tpng with t4 stardrive recess 12mm this is report 2 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.5MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 12MM
Common Device Name
SCREW, FIXATION, BONE
MDR Report Key12754493
Report Number2939274-2021-06510
Device Sequence Number14682567
Product Code HWC
UDI-Device Identifier10886982055460
UDI-Public(01)10886982055460
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.214.112
Device Catalogue Number02.214.112
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES: TRAUMA